# SDR UIEA2019120205973

- Difficulty date: November 27, 2019
- Submitted: December 2, 2019
- Operation: Air carrier
- Aircraft: N1427A
- Make and model: Boeing 767306
- Aircraft serial: 28098
- Aircraft time: 80,245 hours, 17,231 cycles
- Engine: Ge CF680C2B6F
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Nr 1
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

UNCOMMANDED CHANGES IN THE NR 1 ENGINE N1, N2 FUEL FLOW DURING POWER SURGES FROM BAD CPU. NO THRUST LEVER MOVEMENT.  PERFORMED PIMU BITE PROCEDURE AND GROUND TEST ON BOTH ENGINES BY PLACING EEC MAINT (L/R) ENGINES POWER SWITCH ON P61 PANEL TO TEST PER FIM 71-01 FT 810. NO FAULTS FOUND AT THIS TIME.
